# SDR SWAA2022071122024

- Difficulty date: June 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE (WL 196) AT STA 663 OUTBOARD SIDE OF RBL45 / [01] STA 663 UPPER ATTACH ANGLE AT RBL 45 AND WL 196 WAS REPAIRED PER EA 22-157-01860;[02] JOB COMPLETE; AUDIT C/W
